# SDR ASAA2023031542384

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 57,731 hours, 16,952 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32145526
- Part serial: 7840
- Condition: Failed
- Location: #1 Engine
- Part time: 56,544 hours, 20,157 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUCT PRESSURE DIFFERENTIAL DURING FLIGHT GREATER THAN 20 PSI. 5000FT R-40PSI L-5PSI, 10000FT R-45 L-7, 20000FT R-47 L-7, 30000FT R-47 L-8@ 340FL CABIN ALT 7200, DIFF 7.7. GROUNDED - YES. ACCOMPLISHED #1 ENGINE PNEUMATIC SYSTEM HEALTH CHECK REF. TC NG-36WC-0002-1. FOUND PRSOV BAD. REMOVED & REPLACED PRSOV REF. B737-800 AMM 36-11-04.
